# SDR SWAA2014081930972

- Difficulty date: August 8, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 56,473 hours, 44,803 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE CRACKED AT BS 360 BETWEEN STRINGER 14R TO 15R.  REPAIRED SHEAR TIE IAW SRM.
